# SDR GTIA2025030438783

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 29,706 hours, 13,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 833749
- Condition: No Test
- Location: Zone 200
- Part time: 10,189 hours, 4,783 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EPSU (12WL) BATTERY FAULT.-REMOVED AND REPLACED EPSU BATTERY (12WL). OPS CHECK GOOD. IAW AMM 33-51-33. A/C GOOD TO CONTINUE SVC.
